Posted by JaneB on January 22, 2003, at 20:47:25
In reply to Also New to Lexapro, posted by biscuit on January 22, 2003, at 13:45:29
> I started taking this last night, I am horribly nauseated today.. can anyone else who has taken this tell me how long the nausea lasts.. does your body just get used to it after a while?
I had nausea before taking Lexapro (whenever I am not on an antidepressant.) I started Lexapro and while the nausea was increasing I took generic Pepcid AC (over the counter.) It helped a lot. Now I don't need any and the nausea is totally gone. Lexapro is working great. I started it the second week of December and gradually worked up to 10 mg. Each week I had different side effects and almost stopped (pounding heart, fatigue, dizziness, insomnia, vivid dreams, etc.) Now I am sleeping better (with a little Klonopin), have more energy, concentration and life enjoyment. I am really glad I stuck with it. Now the main side effect is neck stiffness. I am trusting that will pass also. Best to you.